# SDR ZZDA3310297

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467AT
- Make and model: Boeing 737-2T4
- Aircraft serial: 22055
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1102833
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, FOUND R1 EMERGENCY LIGHT INOPERATIVE.  FOUND CONTACT BROKEN AT R1 LIGHT ASSY.  REMOVED UNSERVICEABLE EMERGENCY LIGHT ASSEMBLY AND INSTALLED SERVICEABLE ASSEMBLY PER B737 MM 33-51-81.  OPERATIONALLY CHECK NORMAL.  (X)
